Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am a 31 years old woman. I had a problem with depression, and I was prescribed Paxil. I want to get of it now, because, I know I can live without it. Only thing I am worried about is the withdrawal symptoms. Could you tell me what are the withdrawal symptoms of an "average antidepressant" such as Paxil?

Loading...

I have an experience with antidepressant withdrawal. Or Antidepressant Discontinuation Syndrome. What a load of bull. They make drugs that don't help you at all. You must get of it! But you should know that the withdrawal is going to be a nightmare. Expect nausea, dizziness or even passing out. Good luck with getting of it, you are going to need it.
Reply

Loading...

norrie wrote:

Hello. I am a 31 years old woman. I had a problem with depression, and I was prescribed Paxil. I want to get of it now, because, I know I can live without it. Only thing I am worried about is the withdrawal symptoms. Could you tell me what are the withdrawal symptoms of an "average antidepressant" such as Paxilquote]

Hello. I am a 39 years old woman, english is not my first language. I have taken antideprssants for way to many years but no more! They took away my libido and I got overweight, belive me, this alone can get anyone depressed. I´m fine now so don´t be afraid to read the whole text. Here is my experience but remeber; it´s different for everybody and really, YOU MIGHT JUST BE FINE. I stopped taking my antidepressants on May 12th, afer decreasing the dosage for long time. I have done this before (2002) and then I stopped too abrubtly and got very ill. I couldn´t eat or sleep and after some weeks I was not only back on the antidpr. but also sleeping pills and anti-anxiety drugs! I aim for drug-free life and now I am down to the antidepr. I am going through withdrawal symptoms those days, it is not easy but it is possible. Decrease the dosage very, very slowly, (even slower than your doctor might say) take your time, it´s better than getting ill and have to start over again. This is a little periode of time that should be taken seriously and given all your attention. Spare yourself as much as possible, remember that body and mind are two sides of the same coin. I have experienced extreme withdrawal symptoms both psychical and physical. It is very hard to quit SSRI drugs, more than people realise. I think this problem is surfacing now and I worry for the younger people and the kids that can´t take the withdr. sympt. Please take care of yourself and if you get bad thoughts, remember: It´s not necessarily your sick brain talking, you don´t have to start taking the drugs again, it will go away. I thought during my darkest moments some days ago, that those were finanlly my real thoughts, getting voice after being repressed by the SSRI drugs. But no, it is very bad withdr. symptoms, I didn´t take care of me like I should have during this time. I think I got so ill those last days because I went to a big party and didn´t eat well. Remember to eat well, take walks and if you are interested, to compensate for the drugs for some time with suppliments like all vitamin B, inositol and maby 5-HTP. No caffeine!! It sends messages to your brain you need to be free of now. If I could stop drinking Coca-cola, anyone can! Educate yourself and ask for help from someone you trust and is willing to look in to this matter with you. And if the only thing you can do is to stay in bed, allow yourself to do that for some time. I took sleeping pills of and on for 48 hours while I went throug the worst, it was only few days ago and I feel now like it was in an other lifetime. Ofcourse I´m not planning on taking sleeping pills in the future! After that I watched all the silly, romantic comedies I coluld think of. Good luck and enjoy the drug-free life :) I´m loving it!

Reply

Loading...